# SDR DALA2017041302987

- Difficulty date: July 25, 2016
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 113,634 hours, 21,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE LOWER EDGE OF THE LEFT SIDE AFT LAVATORY WASTE TANK OVERBOARD VENT, LOCATED AT STA 1574 AND STRINGER S-25L. THE EXPOSED CORROSION IS APPROXIMATELY 3½ FWD/AFT AND CRACKING OCCURRED FROM THE VENT TO TWO FASTENERS WHICH HAVE PULLED THROUGH THE SKIN.
